MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRUEPATH; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION TRUEPATH; WIRE, GUIDE, CATHETER
Model Number 39539
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that the device was stuck in the lesion.The totally occluded target lesion was located in mildly tortuous and severely calcified left superior femoral artery.While advancing the device in the chronic total occlusion, it became stuck in the lesion.It was released by pushing and pulling the device several times; after this the device was simply pulled out from the patient.It was confirmed that no detachment of the device occurred.The procedure was completed with a different device.No complications reported and patient is stable.

Brand Name
TRUEPATH
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8043084
Report Number2134265-2018-62627
Device Sequence Number1262349
Product Code PDU
UDI-Device Identifier08714729820284
UDI-Public08714729820284
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140288
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/08/2019
Device Model Number39539
Device Catalogue Number39539
Device Lot Number0021121567
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2018
Initial Report FDA Received Date11/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1